# SDR 2006FA0001124

- Difficulty date: November 14, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EC636122ST
- Part serial: 3255019
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

INSTALLED CYLINDER ASSEMBLY ON NEWLY OVERHAULED ENGINE.  DISCOVERED OIL LEAKING AROUND CYLINDER BASE DURING TEST CELL RUN.  REMOVED CYLINDER AND DETERMINED THAT THE CYLINDER BASE IS NOT PROPERLY MACHINED.  THERE IS NO RADIUS AT THE AREA WHERE THE O-RING SEAL IS TO SEAT.  THIS DOES NOT ALLOW THE O-RING TO PROPERLY SEAL AGAINST THE CRANKCASE.  USED RADIUS GAUGES AND OTHER CYLINDERS TO COMPARE AND MAKE THE DETERMINATION THAT THERE WAS A PROBLEM WITH THE CYLINDER.  (K)
